# SDR CALA0000679

- Difficulty date: May 15, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR THIRD FROM TOP FORWARD STOP WORN.  THE AREA WAS REPAIRED IAW ECRA 5330-02819 AND A DOUBLER WAS INSTALLED IAW SRM 51-30-2.
